Hi I have some questions. I am a non-drinker, only once in a blue moon will have a glass of champagne. However a couple weeks back I went to a party and decided to drink that evening. I had 3 mai tai's and ended up in the ER the next morning. My blood pressure was 70/47 and my heart rate got up to 180. I was in Afib and not responding to the IV's so they did a Cardioversion. Since this episode I have to take Eliquis and Digoxen for at least 30 days. Ever since, I have been feeling terrible. Extreme fatigue and feeling of heaviness in my thighs when I walk. I am wondering if the Digoxen could be making me feel this way? Also, I plan on NEVER drinking ANY alcohol again. What are my chances of going into Afib again and could I have a problem with my heart or is this simply a one time episode of Holiday Heart for a person with a healthy heart?
FYI, I am a 61 year old female, 5'5", 124 pounds. Also a non-smoker. My mother & father both had congestive heart failure. My Echocardiogram and bloodwork came back normal. Also, since the Cardioversion my blood pressure/heart rate & EKG has been normal. Yet I feel lousy.